Title: Contracted zero distributions of extremal polynomials associated with slowly decaying weights
Authors: Kuijlaars, Arno # ×
Issue Date: 2000
Series Title: Constructive approximation vol:16 issue:4 pages:559-587
Abstract: We consider the asymptotic zero behavior of polynomials that are extremal with respect to slowly decaying weights on [0, infinity), such as the log-normal weight exp(-gamma^2 log^2 x). The zeros are contracted by taking the appropriate d_n th roots with d_n -> infinity. The limiting distribution of the contracted zeros is described in terms of the solution of an extremal problem in logarithmic potential theory with a circular symmetric external field.
ISSN: 0176-4276
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science